# SDR DALA2018040902290

- Difficulty date: March 30, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 115,059 hours, 21,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31B WHITE EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND A CONNECTOR DISCONNECTED AND CONNECTED . SYSTEM OPS NORMAL.
